# SDR 2000UALA00493

- Difficulty date: August 21, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 5,046,001 hours, 17,173 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 55,617 hours, 14,888 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE DID NOT COME UP TO SPEED ON TAKEOFF ROLL.  LARGESPLIT ON POWER LEVER DEVELOPED, ABORTED AT 100 KNOTS.  *S/D*  FOUND BROKEN PT7 (EPR) LINE.  REPLACED EPR LINE PER MAINTENANCE MANUAL.
